Methods and Applications of Analysis

Volume 19 (2012)

Number 3

On possible isolated blow-up phenomena and regularity criterion of the 3D Navier-Stokes equation along the streamlines

Pages: 211 – 242

DOI: http://dx.doi.org/10.4310/MAA.2012.v19.n3.a1

Authors

Chi Hin Chan (Department of Applied Mathematics, National Chiao Tung University, Taiwan)

Tsuyoshi Yoneda (Department of Mathematics, Hokkaido University, Sappor, Japan)

Keywords

Navier-Stokes equation, regularity criterion

2010 Mathematics Subject Classification

35B65, 76D03, 76D05

Full Text (PDF format)